# SDR R61A2023041300225

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 22,849 hours, 15,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Angle
- Part number: 17003160001
- Condition: Buckled
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON LH FWD FUSELAGE AT FRA 4 BETWEEM STR 13L TO 17L. ON FURTHER INSPECTION FOUND SHEAR CLIP BUCKLED. REPAIRED IAW ETD2023-170-009221-2023. ALSO REF VP-015533-2023 N/R #1 FOR WORK PERFORMED.
